| Catalog Number |
854206 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient weight is unknown.Device evaluation results are not applicable since the product was not returned.If product returns, analysis will be completed and a supplemental report will be submitted.Pma/510(k) - not applicable.
Event or Problem Description
Per complaint (b)(4), after clinical procedure, patient experienced loss of implant to ossseointegrate.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.